Renato Calleja
Renato Calleja
IIMAS-UNAM
Verified email at mym.iimas.unam.mx - Homepage
TitleCited byYear
A KAM theory for conformally symplectic systems: efficient algorithms and their validation
RC Calleja, A Celletti, R de la Llave
Journal of Differential Equations 255 (5), 978-1049, 2013
65*2013
A numerically accessible criterion for the breakdown of quasi-periodic solutions and its rigorous justification
R Calleja, R De la Llave
Nonlinearity 23 (9), 2029, 2010
622010
Fast numerical computation of quasi-periodic equilibrium states in 1D statistical mechanics, including twist maps
R Calleja, R De la Llave
Nonlinearity 22 (6), 1311, 2009
502009
Collision of invariant bundles of quasi-periodic attractors in the dissipative standard map
R Calleja, JL Figueras
Chaos: An Interdisciplinary Journal of Nonlinear Science 22 (3), 033114, 2012
332012
Breakdown of invariant attractors for the dissipative standard map
R Calleja, A Celletti
Chaos: An Interdisciplinary Journal of Nonlinear Science 20 (1), 013121, 2010
282010
Computation of the breakdown of analyticity in statistical mechanics models: numerical results and a renormalization group explanation
R Calleja, R de La Llave
Journal of Statistical Physics 141 (6), 940-951, 2010
24*2010
Boundary-value problem formulations for computing invariant manifolds and connecting orbits in the circular restricted three body problem
RC Calleja, EJ Doedel, AR Humphries, A Lemus-Rodríguez, EB Oldeman
Celestial Mechanics and Dynamical Astronomy 114 (1-2), 77-106, 2012
232012
Resonance phenomena in a scalar delay differential equation with two state-dependent delays
RC Calleja, AR Humphries, B Krauskopf
SIAM Journal on Applied Dynamical Systems 16 (3), 1474-1513, 2017
192017
Construction of response functions in forced strongly dissipative systems
RC Calleja, A Celletti, R de la Llave
Discrete and Continuous Dynamical Systems. Series A 33 (10), 4411--4433, 2013
132013
Heteroclinic bifurcations and chaotic transport in the two-harmonic standard map
HE Lomelí, R Calleja
Chaos: An Interdisciplinary Journal of Nonlinear Science 16 (2), 023117, 2006
122006
Local behavior near quasi-periodic solutions of conformally symplectic systems
RC Calleja, A Celletti, R de la Llave
Journal of Dynamics and Differential Equations 25 (3), 821-841, 2013
102013
Response solutions for quasi-periodically forced, dissipative wave equations
RC Calleja, A Celletti, L Corsi, R De La Llave
SIAM Journal on Mathematical Analysis 49 (4), 3161-3207, 2017
72017
Travelling waves in discrete nonlinear systems with non-nearest neighbour interactions
R Calleja, Y Sire
Nonlinearity 22 (11), 2583, 2009
72009
Symmetries and choreographies in families bifurcating from the polygonal relative equilibrium of the n-body problem
R Calleja, E Doedel, C García-Azpeitia
Celestial Mech. Dynam. Astronom. 130 (7), 130:48, 2017
62017
Periodic solutions of a singularly perturbed delay differential equation with two state-dependent delays
AR Humphries, DA Bernucci, RC Calleja, N Homayounfar, M Snarski
Journal of Dynamics and Differential Equations 28 (3-4), 1215-1263, 2016
52016
An extension of Greene's criterion for conformally symplectic systems and a partial justification
RC Calleja, A Celletti, C Falcolini, R De la Llave
SIAM Journal on Mathematical Analysis 46 (4), 2350-2384, 2014
52014
Domains of analyticity and Lindstedt expansions of KAM tori in some dissipative perturbations of Hamiltonian systems
RC Calleja, A Celletti, R de la Llave
Nonlinearity 30 (8), 3151, 2017
42017
Choreographies in the n-vortex Problem
RC Calleja, EJ Doedel, C García-Azpeitia
Regular and Chaotic Dynamics 23 (5), 595-612, 2018
32018
Computation of domains of analyticity for the dissipative standard map in the limit of small dissipation
AP Bustamante, RC Calleja
Physica D: Nonlinear Phenomena 395, 15-23, 2019
22019
Choreographies in the discrete nonlinear Schrödinger equations
R Calleja, E Doedel, C García-Azpeitia
The European Physical Journal Special Topics 227 (5-6), 615-624, 2018
22018
The system can't perform the operation now. Try again later.
Articles 1–20